# SDR AALA202012299001

- Difficulty date: December 9, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON CENTER FITTING AT STR 23L BETWEEN FR 66 TO FR 68, MEASURING L=4.628 INCH , W=0.585 INCH, D=0.367 INCH.  REPLACED CENTER FITTING, IAW A321 SRM 51-42-11-801 AND DWG D53480048.
